# SDR DALA2021030801311

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5240 · Service Doors
- Part: Trigger
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGGING OF R1 DOOR TRIGGER FAIL. TRIGGER WAS REPLACED. SYSTEM OPERATION IS NORMAL. (LP 1746311)
